Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 47, NWS Houston/Galveston, TX

May 11, 20214 counties in Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 11, 2021, 5:41 PM CDT for 4 counties in Texas. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2021, 5:41 PM CDT (22:41 UTC)
Expired
May 11, 2021, 6:45 PM CDT
In force
64 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Liberty County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX

The radar

The Houston radar (KHGX), 155 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 5:48 PM CDTHAIL 16 Sse Onalaska, TXNICKLE AND QUARTER SIZED HAIL NE OF LIVINGSTON.
May 11, 6:18 PM CDTTSTM WND DMG7 Ese Cleveland, TXLARGE LIMBS DOWN IN TARKINGTON PRAIRIE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 3:04 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2021-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2925 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2021-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2925 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
1.8
Supercell composite
11.9

Open this sounding in Storm Lab

The text

As transmitted.

451 
WUUS54 KHGX 112241
SVRHGX
TXC291-373-407-455-112345-
/O.NEW.KHGX.SV.W.0047.210511T2241Z-210511T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Houston/Galveston TX
541 PM CDT Tue May 11 2021

The National Weather Service in League City has issued a

* Severe Thunderstorm Warning for...
  East central Trinity County in southeastern Texas...
  San Jacinto County in southeastern Texas...
  Northwestern Liberty County in southeastern Texas...
  Polk County in southeastern Texas...

* Until 645 PM CDT.

* At 540 PM CDT, a severe thunderstorm was located near Seven Oaks,
  or 12 miles west of Chester, moving east at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cleveland, Livingston, Shepherd, Onalaska, Corrigan, Coldspring,
  Goodrich, North Cleveland, Seven Oaks, Lake Livingston State Park,
  Alabama-Coushatta Reservation, West Livingston, Leggett, Moscow,
  Tarkington Prairie, Segno, Romayor, Evergreen and Rye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3049 9473 3032 9467 3031 9497 3041 9527
      3049 9533 3057 9532 3091 9500 3117 9495
      3119 9485 3116 9485 3115 9486 3113 9482
      3111 9475 3111 9472 3109 9466 3110 9465
      3109 9464 3106 9456 3101 9466 3049 9454
TIME...MOT...LOC 2240Z 268DEG 20KT 3088 9480 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$
5 follow-up statements
882 
WWUS54 KHGX 112254
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
554 PM CDT Tue May 11 2021

TXC455-112303-
/O.CAN.KHGX.SV.W.0047.000000T0000Z-210511T2345Z/
Trinity TX-
554 PM CDT Tue May 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TRINITY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Texas.

LAT...LON 3049 9473 3032 9467 3031 9497 3041 9527
      3049 9533 3057 9532 3086 9498 3102 9493
      3106 9489 3108 9486 3111 9484 3113 9482
      3111 9475 3111 9472 3109 9466 3110 9465
      3109 9464 3106 9456 3101 9466 3049 9454
TIME...MOT...LOC 2253Z 288DEG 22KT 3071 9495 

$$

TXC291-373-407-112345-
/O.CON.KHGX.SV.W.0047.000000T0000Z-210511T2345Z/
San Jacinto TX-Liberty TX-Polk TX-
554 PM CDT Tue May 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SAN JACINTO...NORTHWESTERN LIBERTY AND POLK COUNTIES...

At 553 PM CDT, a severe thunderstorm was located near Livingston, 
moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Cleveland, Livingston, Shepherd, Corrigan, Coldspring, Goodrich,
North Cleveland, Seven Oaks, Lake Livingston State Park,
Alabama-Coushatta Reservation, West Livingston, Leggett, Moscow,
Tarkington Prairie, Segno, Romayor, Evergreen and Rye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3049 9473 3032 9467 3031 9497 3041 9527
      3049 9533 3057 9532 3086 9498 3102 9493
      3106 9489 3108 9486 3111 9484 3113 9482
      3111 9475 3111 9472 3109 9466 3110 9465
      3109 9464 3106 9456 3101 9466 3049 9454
TIME...MOT...LOC 2253Z 288DEG 22KT 3071 9495 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$
485 
WWUS54 KHGX 112307
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
607 PM CDT Tue May 11 2021

TXC291-373-407-112345-
/O.CON.KHGX.SV.W.0047.000000T0000Z-210511T2345Z/
San Jacinto TX-Liberty TX-Polk TX-
607 PM CDT Tue May 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN SAN JACINTO...NORTHWESTERN LIBERTY AND POLK COUNTIES...

At 606 PM CDT, a severe thunderstorm was located near Goodrich, or 9
miles south of Livingston, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cleveland, Livingston, Shepherd, Corrigan, Coldspring, Goodrich,
North Cleveland, Seven Oaks, Lake Livingston State Park,
Alabama-Coushatta Reservation, West Livingston, Leggett, Moscow,
Tarkington Prairie, Segno, Romayor and Rye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3049 9473 3032 9467 3031 9497 3041 9527
      3046 9526 3053 9522 3073 9500 3081 9493
      3089 9487 3096 9482 3104 9481 3108 9478
      3111 9475 3111 9472 3109 9466 3110 9465
      3109 9464 3106 9456 3101 9466 3049 9454
TIME...MOT...LOC 2306Z 282DEG 23KT 3057 9492 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$
851 
WWUS54 KHGX 112323
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
623 PM CDT Tue May 11 2021

TXC291-373-407-112345-
/O.CON.KHGX.SV.W.0047.000000T0000Z-210511T2345Z/
San Jacinto TX-Liberty TX-Polk TX-
623 PM CDT Tue May 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN SAN JACINTO...NORTHWESTERN LIBERTY AND SOUTHEASTERN
POLK COUNTIES...

At 623 PM CDT, a severe thunderstorm was located 8 miles east of
Goodrich, or 12 miles southeast of Livingston, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cleveland, Shepherd, Goodrich, North Cleveland, Alabama-Coushatta
Reservation, Tarkington Prairie, Segno, Romayor and Rye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3049 9473 3032 9467 3031 9497 3037 9512
      3045 9510 3052 9508 3065 9496 3071 9488
      3077 9483 3083 9479 3089 9477 3091 9475
      3093 9475 3094 9473 3095 9472 3097 9471
      3097 9467 3098 9465 3049 9454
TIME...MOT...LOC 2323Z 268DEG 20KT 3057 9481 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$
945 
WWUS54 KHGX 112333
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
633 PM CDT Tue May 11 2021

TXC291-373-407-112345-
/O.CON.KHGX.SV.W.0047.000000T0000Z-210511T2345Z/
San Jacinto TX-Liberty TX-Polk TX-
633 PM CDT Tue May 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN SAN JACINTO...NORTHWESTERN LIBERTY AND SOUTHEASTERN
POLK COUNTIES...

At 633 PM CDT, a severe thunderstorm was located 10 miles south of
Alabama-Coushatta Reservation, or 14 miles northwest of Thicket,
moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cleveland, Shepherd, Romayor, Tarkington Prairie, Segno and Rye. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3049 9473 3032 9467 3031 9497 3035 9505
      3044 9501 3050 9501 3057 9496 3061 9489
      3065 9484 3066 9478 3068 9473 3069 9467
      3066 9458 3049 9454
TIME...MOT...LOC 2333Z 268DEG 20KT 3058 9474 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$
438 
WWUS54 KHGX 112343
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
643 PM CDT Tue May 11 2021

TXC291-373-407-112353-
/O.EXP.KHGX.SV.W.0047.000000T0000Z-210511T2345Z/
San Jacinto TX-Liberty TX-Polk TX-
643 PM CDT Tue May 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SAN JACINTO...
NORTHWESTERN LIBERTY AND SOUTHEASTERN POLK COUNTIES WILL EXPIRE AT
645 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds and heavy rain are still
possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Texas.

LAT...LON 3049 9473 3032 9467 3031 9497 3035 9505
      3044 9501 3050 9501 3057 9496 3061 9489
      3065 9484 3066 9478 3068 9473 3069 9467
      3066 9458 3049 9454
TIME...MOT...LOC 2343Z 268DEG 20KT 3058 9469 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:17 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 11, 4:17 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
417 PM CDT Tue May 11 2021

.NEAR TERM [Through This Evening]...
Severe Thunderstorm Watch is in effect through 9pm tonight for the
northern portion of our CWA.

Daytime heating (highs in the mid-to-upper 80s) has added to
atmospheric destabilization leading to strong to severe storms in
our northern counties. We have already had a confirmed tornado in
southwestern Houston County earlier this afternoon. Interaction with
the frontal boundary near Madison/Houston County led to the rotation
in this thunderstorm. Also worth mentioning that EHI in this region
is 2-3. Surface dewpoints in the 70s being advected northward south
of the front added to its intensification. SPC has our northern and
western counties in a slight risk for large hail, strong winds, and
isolated tornadoes. With sufficient deep layer shear and
instability available, these severe hazards will be possible in any
isolated cells that are able to develop through the evening hours.

Batiste

&&

.SHORT TERM [Tonight through Wednesday Afternoon]...

The frontal boundary will be the main focus for shower/thunderstorm
activity going into tonight/tomorrow morning. Latest CAM guidance
indicates convection developing along the frontal boundary over a
line from Burleson County to Houston County and moving southward
through the night. Due to the rainfall this area has received
yesterday and today, went ahead and expanded the Flash Flood Watch
out to Brazos County and as far south as Montgomery County.
Additional rainfall totals of 1-3" are expected, but locally higher
amounts are possible. Interestingly enough, a few hi-res models
indicate an intensification of the thunderstorms as the front
approaches the coast early Wednesday morning. There has been some
semblance of consensus between models on two main lines of higher
QPF totals with 2-4" in our northern counties and 2-4" along the
coast. Currently leaning against a Flash Flood Watch for coastal
areas for now since this area hasn't received much rainfall lately.
Models are not completely in agreement on the timing for the front
moving off of the coast. The NAM is furthest behind with front
pushing off the coast mid-morning on Wednesday. Most other models
push the front off the coast in the early morning hours. Lingering
moisture behind the front along with favorable jet dynamics can lead
to post-frontal elevated showers throughout the afternoon hours. The
good news is that afternoon temperatures tomorrow will be much
cooler and below normal for most locations with highs north of I-10
in the upper 60s/mid 70s and upper 70s south of I-10.

Batiste

&&
.LONG TERM [Wednesday Night Through Tuesday]...
High pressure builds in Wednesday night with rain chances tapering
off across the north with lingering cloud cover. High pressure
slides off to the east Friday into Saturday which will give the
area 2 good days with drier air Thursday and Friday...cooler
nights and pleasant days. Saturday though the weekend strong
moisture return will be underway and have nudged up the rain
chances from southwest higher to northeast lower chances. Some of
the guidance is pointing to a very wet Sunday across the area with
the potential for heavy downpours. Confidence for Monday and
Tuesday is low with wildly varying solutions from persistent MCSs
to a weak frontal boundary. At this point will strongly lean on
the NBM given the uncertainty.

&&

.MARINE...
Winds have come down across the Gulf but locally on Galveston Bay
stronger with the impressive moist inflow to the storms over SETX.
Cold front pushes down into the coastal waters overnight/early
Wednesday and will have the potential for strong storms with a
wind threat. Post frontal SCEC conditions will be developing and
could flirt with SCA. Moderate winds will prevail through
Wednesday. The east and southeast flow will crank back up this
weekend and expect a long stretch of SCEC/SCA conditions with seas
of 4-6 feet and 15-25 knot winds prevail this weekend.
45

&&

.PRELIMINARY POINT TEMPS/POPS...

College Station (CLL)  63  70  59  75  57 /  70  50  10  10   0
Houston (IAH)          68  76  61  79  60 /  60  50  20  10   0
Galveston (GLS)        74  79  66  78  70 /  60  60  30  10   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...

TX...Flash Flood Watch through Wednesday morning for the following
     zones:
     Brazos...Grimes...Houston...Madison...Montgomery...Polk...San
     Jacinto...Trinity...Walker.

GM...None.

&&

SHORT TERM...24
LONG TERM...45
DSS...41/33

In the hours before

Local storm report, May 11, 1:26 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
126 PM CDT TUE MAY 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     FUNNEL CLOUD     1 SSW UP403             30.65N 96.49W
05/11/2021                   BRAZOS             TX   911 CALL CENTER

            TROOPER SPOTTED A FUNNEL CLOUD.

&&
Local storm report, May 11, 1:29 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
129 PM CDT TUE MAY 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     FUNNEL CLOUD     1 SSW UP403             30.65N 96.49W
05/11/2021                   BRAZOS             TX   911 CALL CENTER

            TROOPER SPOTTED A FUNNEL CLOUD.

&&
Local storm report, May 11, 4:25 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
425 PM CDT TUE MAY 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             2 NNW UP429             30.57N 96.31W
05/11/2021  E0.75 INCH       BRAZOS             TX   PUBLIC

            PEA TO MARBLE SIZED HAIL AT ROCK PRAIRIE AND
            FM 2154/WELLBORN RD.

&&
Local storm report, May 11, 4:36 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
436 PM CDT TUE MAY 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     3 S CROCKETT            31.27N 95.45W
05/11/2021                   HOUSTON            TX   LAW ENFORCEMENT

            TREES DOWN SOUTH OF CROCKETT AT THE
            INTERSECTION OF FM 2712 AND COUNTY ROAD
            4020.

&&

CCB
Local storm report, May 11, 4:44 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
444 PM CDT TUE MAY 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     7 ENE IOLA              30.79N 95.95W
05/11/2021                   GRIMES             TX   STORM CHASER

            LARGE TREE DOWNED ON HIGHWAY 90 JUST NORTH
            OF BEDIAS.

&&
Special weather statement, May 11, 5:22 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
522 PM CDT Tue May 11 2021

TXZ178-199-200-211>213-227-112300-
San Jacinto TX-Waller TX-Northern Liberty TX-Inland Harris TX-
Fort Bend TX-Montgomery TX-Austin TX-
522 PM CDT Tue May 11 2021

...SPECIAL WEATHER STATEMENT...

At 521 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Panorama Village to near Sealy. Movement
was southeast at 35 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Conroe, northwestern Rosenberg, Humble, Katy, Tomball, Cleveland,
Jersey Village, Sealy, Willis, Prairie View, Brookshire, Pinehurst,
Spring Branch North, The Woodlands, Greater Greenspoint, Spring,
Eldridge / West Oaks, Spring Branch West, Addicks Park Ten and
Kingwood.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Texas.

LAT...LON 3027 9491 2951 9592 2982 9633 3046 9542
TIME...MOT...LOC 2221Z 302DEG 31KT 3039 9543 2984 9621

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 3:27 AM CDTFlash Flood WatchHGXBrazos, Grimes, Houston, Madison, Montgomery, Polk and 3 more24 hr
May 11, 6:28 AM CDTAreal Flood AdvisoryHGXPolk3 hr
May 11, 6:46 AM CDTSpecial Weather StatementHGXPolk44 min
May 11, 7:25 AM CDTSevere Thunderstorm WarningHGXPolk35 min
May 11, 8:34 AM CDTAreal Flood AdvisoryHGXPolk3 hr
May 11, 10:03 AM CDTSmall Craft AdvisoryHGX3 hr
May 11, 11:05 AM CDTSpecial Weather StatementHGXHouston10 min
May 11, 1:09 PM CDTSpecial Weather StatementHGXMadison36 min
May 11, 1:21 PM CDTSpecial Weather StatementHGXBrazos39 min
May 11, 1:28 PM CDTTornado WarningHGXHouston, Madison, Walker32 min
May 11, 1:57 PM CDTTornado WarningHGXHouston, Madison, Walker18 min
May 11, 2:20 PM CDTTornado Warning Tornado observedHGXHouston, Trinity, Walker25 min
May 11, 2:41 PM CDTSevere Thunderstorm WarningHGXHouston64 min
May 11, 3:09 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson52 min
May 11, 3:31 PM CDTSevere Thunderstorm WarningHGXHouston44 min
May 11, 3:53 PM CDTSevere Thunderstorm WarningHGXHouston37 min
May 11, 4:10 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes35 min
May 11, 4:14 PM CDTTornado WarningHGXHouston, Trinity31 min
May 11, 4:27 PM CDTTornado WarningHGXHouston, Trinity, Walker33 min
May 11, 4:44 PM CDTTornado WarningHGXHouston, Polk, Trinity46 min
May 11, 4:54 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity51 min
May 11, 5:22 PM CDTSpecial Weather StatementHGXMontgomery, Waller38 min
May 11, 5:34 PM CDTAreal Flood AdvisoryHGXHouston, Madison116 min
May 11, 5:49 PM CDTAreal Flood AdvisoryHGXHouston, San Jacinto, Trinity, Walker116 min
May 11, 6:18 PM CDTSevere Thunderstorm WarningHGXLiberty42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.